MAUDE Adverse Event Report: Abbott Ireland Diagnostics Division Alinity i TSH Reagent Kit; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

Abbott Ireland Diagnostics Division Alinity i TSH Reagent Kit; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely depressed alinity i tsh results for three patients.The samples were repeated with higher results.The following data was provided: initial results: sample id: (b)(6) : < 0.0083 miu/ml, sample id: (b)(6) : <0.0131 miu/ml, sample id: (b)(6) : < 0.0083 miu/ml.Rerun results: sample id:(b)(6): 1.3704 miu/ml, sample id:(b)(6) : 3.7146 miu/ml, sample id:(b)(6) : 0.8114 miu/ml there was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was provided, no additional patient information was available.

Brand Name
Alinity i TSH Reagent Kit
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50842562
Report Number3005094123-2026-00475
Device Sequence Number21347138
Product Code JLW
UDI-Device Identifier00380740131159
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07P48-30
Device Lot Number86359UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (b)(6)
Patient SexUnknown